A translation of Problemy Peredachi Informatsii

previous Volume 44, Number 2, April–June, 2008 next
Back to contents page

CONTENTS                   Powered by MathJax

On Approximation of Infinite-Dimensional Quantum Channels   [View Abstract]
M. E. Shirokov and A. S. Holevo
pp. 73–90

On the Optimum Choice of a Threshold in a Frequency Hopping OFDMA System   [View Abstract]
V. V. Zyablov and D. S. Osipov
pp. 91–98

Self-checking Circuits and Decoding Algorithms for Binary Hamming and BCH Codes and Reed–Solomon Codes over $\operatorname{\it GF}(2^m)$   [View Abstract]
I. M. Boyarinov
pp. 99–111

Asymptotic Bounds for the Rate of Colored Superimposed Codes   [View Abstract]
V. S. Lebedev
pp. 112–118

Nonparametric Hypothesis Testing with Small Type I or Type II Error Probabilities   [View Abstract]
M. S. Ermakov
pp. 119–137

Exact Asymptotics of Small Deviations for a Stationary Ornstein–Uhlenbeck Process and Some Gaussian Diffusion Processes in the $L^p$-Norm, $2\le p\le\infty$   [View Abstract]
V. R. Fatalov
pp. 138–155

Activity Maxima in Random Networks in the Heavy Tail Case   [View Abstract]
A. V. Lebedev
pp. 156–160

Occurrence Indices of Elements in Linear Recurrence Sequences over Primary Residue Rings   [View Abstract]
D. N. Bylkov and O. V. Kamlovskii
pp. 161–168

Viktor Dmitrievich Kolesnik: In Memoriam
pp. 169–170